Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Unable to conceive, all reports and scans normal. On Trufol, Benforce, A-Z gold. Reason ?

Hi,i have undergone several tests like uv scan,trans vaginal scan and blood tests including hormonal tests and thyroid tests etc. but everything seems normal.we r trying for pregnancy for last one and half year and he too had normal sperm count but we couldn t succeed.i m using trufol,benforce-m and a to z gold multiitamin tablet from before 1 month.i used to get regular december i have taken premoult to delay my period for some reason and after stopping it i have my period after 3 days ie. dec 25th and in january i have period on 20th but know i missed my period till know and pregnancy test is their any problem with medicines i mentioned above for delayed period.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  876
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Thanks for your question.
I don't think the medicine you are on, or have had could have caused this period problem.
You have not provided the details of your test results & from the medicine you are taking I have guessed that you may have an ovulation problem ( since you are on metformin, are unable to conceive & have delayed periods ). So, my suggestion for you is to register yourself at a good fertility clinic with your partner & get yourself fully evaluated. Once a cause is found you may be offered a specific treatment which may be ovulation induction in your case.
Wish you best of luck
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor